Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello Dr. Owen nice to meet you
No, you do NOT need to be concerned
Okay, when will this stop?
Your body can take bout 1 to 2 months to get used to a new birth control so this is quite normal to have some spotting of blood
So not a concern
Usually the bleeding will stop after a week or two
Two months! Can I do something to help it stop?
is there a point I should be worried?
Usually 1 to 2 weeks of spotting - that is all
the 1 to 2 months is for your body to get use to this
there really is nothing to worry about
To HELP with the spotting - sometimes taking an over the counter product such as Ibuprofen can help
You might want to try a Prescription to Lysteda (also known as Transexamic acid)
Okay great! thank you so much this is really helpful. Do I rate and submit to complete the transaction?
You are welcome
Please click on EXCELLENT for helping you
Have a great day
For sure! you too, nice to meet you this is a great service!